# SDR GTIA030623

- Difficulty date: August 9, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, FOUND FOD DAMAGE TO THE NR 2 ENGINE C-1 BLADES.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
